Transitions in active rotator systems: invariant hyperbolic manifold approach

Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (6), pp.4165-4194
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00783567
Contributeur : Serena Benassù <>
Soumis le : vendredi 1 février 2013 - 11:42:06
Dernière modification le : jeudi 27 avril 2017 - 09:47:01

Identifiants

  • HAL Id : hal-00783567, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

G. Giacomin, K. Pakdaman, X. Pellegrin, C. Poquet. Transitions in active rotator systems: invariant hyperbolic manifold approach. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (6), pp.4165-4194. <hal-00783567>

Partager

Métriques

Consultations de la notice

45